# SDR YENA2023103001333

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 41,899 hours, 13,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 11785
- Condition: Failed
- Location: 100hm
- Part time: 20,569 hours, 6,128 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2729, BQN-TPA. 'FA 1 REPORTED THAT ALL FLIGHT ATTENDANTS EXPERIENCED DIRTY SOCK SMELL DURING LANDING; COMPLIED W/INFO NOTICE 2017-T015, SEC B2. DECON LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. ACFT OK FOR SVC. REPLACED CABIN RECIRC FILTERS IAW AMM 21-21-41. REPLACED BOTH OZONE FILTERS IAW AMM 21-51-41. REF LP 3786520, ITEM 2 (REPLACED OZONE FILTERS IAW AMM 21-51-41. REF LP 3786520 ITEM 1 FOR OTHER PART TRANSACTION AND FULL RESOLUTION.) FOR SECOND PART TRANSACTION.'
